# SDR SWAA2021110941066

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737*
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-07; PASSENGER CABIN FLOORBOARD 242BF; UPPER SURFACE; FACE SHEET PLIES PULLING. ; / [01] EVALUATED FLOOR PANEL 242BF AND FOUND PULLED FIBERS ON UPPER FACESHEET THE LENGTH OF THE BOARD. DAMAGE TO PANEL IS BEYOND ECONOMICAL REPAIR. PANEL TO BE REPLACED BY FABRICATION IAW SRM 53-00-50-2R-0 REV. 73  REPLACED PANEL BY FABRICATING NEW PANEL OUT OF FLOORBOARD STOCK (WN0742) IAW SRM 53-00-50-2R-0 RE. 73 TABLE 204 AND BOEING DWG 144A5810-2  INSTALLED INSERTS IN PANEL IAW BAC 5085 REV. F SECT. 8.4.2.2. INSERTS (SL5107A3-410) ADHESIVE (A89701); [02] OK
